# SDR DALA2022102106801

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N909DN
- Make and model: Boeing 737990ER
- Aircraft serial: 64880
- Aircraft time: 11,717 hours, 4,699 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Fod
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

(LOG 9374456) AFTER TAXI HAD COMMAND FLT ATTD REPORTED SMELLING AN ODOR SIMILAR TO A LIT MATCH FROM THE RT OVERWING DOOR AREA. PERFORMED INSP OF AFT GALLEY DOOR HEATER AND FOUND UNOPPENED EARPLUGS IN AIRSTREAM AGAINST FLOOR HEATER. CLEANED AND RE-INSTALLED FLOOR HEATER REF B737 AMM 21-45. PERFORMED OPS CHECK. NO ODORS OR DEFECTS NOTED. REMOVED AND REPLACED LEFT AND RIGHT RECIRCULATION FILTERS REF B737 AMM 21-25.
